Our partner

Terrified - need advice

Substance Abuse Disorders message board, open discussion, and online support group.

Moderators: NewSunRising, Wally58

Terrified - need advice

Postby GARLAND3688 » Tue Jul 09, 2019 4:40 am

Hello...Maybe someone can answer my questions...

I have been on and off with Benzos, Xanax, Valium, and Klonopin. I have always been so nervous that I would take them nearly every day, sometimes more than I'm suppose to and would often gain a tolerance. Recently, I was placed back on Klonopin after discussing with my doctor my feelings about my Xanax no longer working... I felt as though after an hour passed by I would start feeling sick and anxious. I thought maybe I had developed a high tolerance and was going through withdrawal... So I was back on Klonopin. I haven't been taking it for about a week, and started up again 3 days ago. I know that Klonopin is longer lasting, so withdrawals wouldn't begin right away, however, after about an hour I would feel anxious and break out into a sweat. I started to increase the dose until I was calm, and still an hour later I would feel those horrible feelings... Is it possible that I am feeling klonopin withdrawal so soon? I have never went any higher than what I was taking... I really don't know what's going on with me and I'm so miserable. Maybe its something else? Please, if anyone has any advice I'm all ears...

Also, I was wondering, I'm prescribed Seroquel. I have been off it for a few days (it makes me hungry) could that be causing these sick feelings? If I start taking it again would they subside and would I be able to take Seroquel and not rely so much on the Klonopin?

Thank you so much for allowing me to share my feelings and ask my questions. I would appreciate any feedback.
GARLAND3688
Consumer 0
Consumer 0
 
Posts: 3
Joined: Tue Jul 09, 2019 4:37 am
Local time: Tue Jul 16, 2019 8:25 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: Terrified - need advice

Postby NewSunRising » Tue Jul 09, 2019 11:39 am

Welcome Garland3688 ,

I'm sorry you're going through this . You really need to speak to your Doctor . Medications can affect people differently and no one here is a medical professional . As this is an addictions forum , may I suggest you post again in the Anxiety forum ? You may get more helpful responses , but again - only your medical team can really help you with this .

I wish you well ,

NSR
User avatar
NewSunRising
Moderator: Consumer
Moderator: Consumer
 
Posts: 4245
Joined: Mon Feb 17, 2014 12:44 am
Local time: Wed Jul 17, 2019 1:25 am
Blog: View Blog (0)

Re: Terrified - need advice

Postby GARLAND3688 » Tue Jul 09, 2019 12:20 pm

Thank you for your reply
GARLAND3688
Consumer 0
Consumer 0
 
Posts: 3
Joined: Tue Jul 09, 2019 4:37 am
Local time: Tue Jul 16, 2019 8:25 pm
Blog: View Blog (0)

Re: Terrified - need advice

Postby Wally58 » Tue Jul 09, 2019 9:13 pm

This discussion continues here:
generalized-anxiety/topic213607.html
Thanks.
We do NOT delete posts

Read the forum rules before posting here. If you are having any doubts about what you are posting, if you are thinking in the back of your mind, "I am going to want to delete this, or these details, later", remove those details, or step back and don't post until you are sure.
Wally58
Moderator: Consumer
Moderator: Consumer
 
Posts: 1029
Joined: Fri Jun 07, 2013 10:47 am
Local time: Tue Jul 16, 2019 9:25 pm
Blog: View Blog (0)


Return to Substance Abuse Disorders Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest